# SDR DXTA2025021702362

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60117
- Aircraft time: 686 hours, 271 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4211605
- Part serial: 4046
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID: SYSTEM 3 VOLUME LEAKED DOWN TO 0.   REPLACED HYDRAULIC PUMPS. OPS CHECK AND LEAK CHECK GOOD. IAW GL5500 AMM 29-13-01.
